Base Change Transitivity and Künneth Formulas for the Quillen Decomposition of Hochschild Homology.
Mathematica Scandinavica, Tome 70 (1992) no. 1, pp. 186-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1992__70_1_167196,
author = {C., Sletsjoe, Arne B. Kassel},
title = {Base {Change} {Transitivity} and {K\"unneth} {Formulas} for the {Quillen} {Decomposition} of {Hochschild} {Homology.}},
journal = {Mathematica Scandinavica},
pages = {186--192},
year = {1992},
volume = {70},
number = {1},
zbl = {0785.13003},
url = {http://geodesic.mathdoc.fr/item/MS2_1992__70_1_167196/}
}
TY - JOUR AU - C., Sletsjoe, Arne B. Kassel TI - Base Change Transitivity and Künneth Formulas for the Quillen Decomposition of Hochschild Homology. JO - Mathematica Scandinavica PY - 1992 SP - 186 EP - 192 VL - 70 IS - 1 UR - http://geodesic.mathdoc.fr/item/MS2_1992__70_1_167196/ ID - MS2_1992__70_1_167196 ER -
C., Sletsjoe, Arne B. Kassel. Base Change Transitivity and Künneth Formulas for the Quillen Decomposition of Hochschild Homology.. Mathematica Scandinavica, Tome 70 (1992) no. 1, pp. 186-192. http://geodesic.mathdoc.fr/item/MS2_1992__70_1_167196/